# SDR A6WA20120920030

- Difficulty date: September 7, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFE ON INNER SKIN OF RIGHT MLG DOOR.  REMOVED AND REPLACED INNER SKIN ON RIGHT MLG DOOR IAW CRJ 200 SRM 51-24-16, 51-42-13, 51-40-11, 51-42-22.
